Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 42, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 6, 2020, 9:12 AM EST for Whitfield County, Georgia. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 9:12 AM EST (14:12 UTC)
- Expired
- Feb 6, 2020, 2:16 PM EST
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mill Creek at Dalton (DLNG1). The gauge peaked at 11.25 ft at Feb 6, 2020, 11:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
108 WGUS42 KFFC 061412 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 912 AM EST Thu Feb 6 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Mill Creek near Dalton affecting Whitfield County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC313-070412- /O.NEW.KFFC.FL.W.0042.200206T1412Z-000000T0000Z/ /DLNG1.1.ER.200206T1326Z.200206T1400Z.000000T0000Z.NR/ 912 AM EST Thu Feb 6 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Mill Creek near Dalton. * From this morning until further notice. * At 9 AM Thursday the stage was 11.1 feet...and rising. * Flood stage is 11 feet. * At 11 feet...Flood stage is reached. Minor flooding begins near the water treatment plant and in the woodlands and fields along the creek upstream and downstream from the gage on Chattanooga Avenue. && LAT...LON 3477 8503 3483 8502 3480 8491 3474 8490 $$
1 follow-up statement
644 WGUS82 KFFC 061916 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 216 PM EST Thu Feb 6 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Mill Creek near Dalton affecting Whitfield County GAC313-061946- /O.CAN.KFFC.FL.W.0042.000000T0000Z-200206T1916Z/ /DLNG1.1.ER.200206T1326Z.200206T1545Z.200206T1740Z.NR/ 216 PM EST Thu Feb 6 2020 The Flood Warning is cancelled for The Mill Creek near Dalton. * This takes effect immediately. * Until Wednesday December 31. * At 2 PM Thursday the stage was 10.7 feet...and falling. * Flood stage is 11 feet. * The creek will continue to fall. && LAT...LON 3477 8503 3483 8502 3480 8491 3474 8490 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 6:50 AM EST, 2 hours 22 minutes earlier.
Area forecast discussion, Feb 6, 6:50 AM EST, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 650 AM EST Thu Feb 6 2020 .PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/ SHORT TERM /Today through Friday/... Current radar loop shows showers and thunderstorms moving NE across the region this morning. Main upper trough moving east through the plains states this morning keeping the southeastern US in deep moist southwesterly flow. This flow is bringing ample Gulf moisture and rounds of heavy rainfall with increased thunderstorm chances mainly Today. The main surface frontal boundary will push into NW GA over the next few hours and continue to move southeast through tonight. Strong to severe convection potential continues Today given ample shear and some higher instability expected especially across central portions of the state. Main threat continues to be damaging winds, though with some decent HREF probabilities of sig tor params greater than 3, there is the potential for some brief tornado spin ups this afternoon. QPF showing highest values expected mainly across west and central GA today with 2 to 3 more inches expected on top of the 1 to 2 inches that has already fallen. Have continued the Flash Flood watch which includes all of north and central GA. Other item to watch is the strong Cold air advection pushing in behind this system tonight/Fri morning along with a slug of enhanced moisture across N GA. Temps will dip down into the lower 30s and with fairly steep cooling/lapse rates and decent saturation below 700 mb have continued with a rain snow mix mainly across N GA. Some light accumulations cannot be ruled out especially in the higher elevations. Temps Friday will rise into the 40s and 50s. 01 LONG TERM /Friday Night through Thursday/... The first portion of the long term will be the rare dry period but as has been the case, this will not last for long. A secondary shortwave will drop through the midwest and eventually the Mississippi Valley Sat morning with surface reflection passing well north of the area. GFS continues to be most aggressive with this feature and the associated moisture although the ECMWF has trended slightly wetter as well. Still going to use a blend which yields likely pops over the far NE zones through Sat afternoon. Timing will be critical as we could see enough cold air lock in to allow for a rain and snow mix over mountains primarily. ECMWF indicates greater snow potential over a larger area than the GFS but will lean toward the lower amounts which agrees with WPC. This would yield a dusting to maybe two tenths of an inch over the northeast mountains. Another brief dry period for Sunday before next system moves in quickly Monday into Tuesday and if you believe the ECMWF which stalls the frontal boundary further north. Regardless, another period of decent rainfall of over and inch. Not as impressive as the current system but with ongoing flooding likely, this will only exacerbate the problem. Although instability will be quite minimal, did add a period of thunder for Tuesday afternoon as the activity transitions into Central GA. Depending on which long term solution verifies, we could see a break on Wednesday but just as likely that front hangs around and provides the focus for additional activity. Frontal boundary will move through on Thu with good agreement this far out. An additional inch of rain is likely with this system and possibly quite a bit more in the far extended as models show front stalling and additional waves impacting the area. Deese && .AVIATION... 12Z Update... No major changes made from the 06z TAFs. Showers Rain will continue to increase across the area today with ceilings ranging between IFR and MVFR through the period. Rain will begin to diminish after 00z Friday. Winds will stay out of the SW to W in the 8-12kt range and will begin to see gust around 20-22kt later this afternoon. As the main frontal boundary swings through the area will see thunderstorms across the state. Should see TSRA between 14z and 17z for the ATL area TAF sites. //ATL Confidence...12Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 40 46 32 / 100 90 10 5 Atlanta 68 38 44 33 / 100 80 20 5 Blairsville 64 33 38 28 / 100 80 40 5 Cartersville 67 35 44 31 / 100 80 30 5 Columbus 70 40 49 36 / 100 80 10 5 Gainesville 67 38 43 32 / 100 90 20 5 Macon 71 42 50 34 / 100 90 5 5 Rome 67 36 44 31 / 100 70 20 5 Peachtree City 69 38 47 33 / 100 80 20 5 Vidalia 75 47 53 36 / 90 100 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 1 PM EST this afternoon for the following zones: Bibb...Butts...Carroll...Chattahoochee...Coweta... Crawford...Crisp...Dooly...Fayette...Haralson...Harris...Heard... Houston...Lamar...Macon...Marion...Meriwether...Monroe... Muscogee...Peach...Pike...Schley...Spalding...Stewart...Sumter... Talbot...Taylor...Troup...Upson...Webster. && SHORT TERM...01 LONG TERM....Deese AVIATION...01
Hazardous weather outlook, Feb 6, 4:46 AM EST, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 AM EST Thu Feb 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 AM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... ...Tornado Watch In Effect Until 1PM For Southwest Portions of the Area... Showers with occasional thunderstorms will be capable of producing severe weather today including damaging winds and isolated tornadoes, mainly across portions of west and southwest Georgia. In addition to the severe storm potential, torrential rainfall will allow an additional 2 to 4 inches of rain to fall over areas that have already received in excess of an inch overnight. With these periods of very heavy rain expected to continue, the Flash Flood Watch remains for north and central Georgia. Heavy rain will quickly elevate the flood potential across the area, especially in the higher terrain of north Georgia, urban areas, low-lying areas, and small creeks and streams. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The Flash Flood Watch will continue through Friday morning across north and central Georgia. Flooding will continue well after the rain ends. Light rain and snow mix will be possible across far north Georgia on Friday morning and Saturday morning, mainly in the higher terrain. Little to no accumulations are anticipated at this time for Friday but this could change with subsequent forecasts. A dusting to less than a half an inch could be realized for the Saturday system across the Northeast mountains. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information today for possible activation across portions of north and central Georgia.
In the hours before
Special weather statement, Feb 6, 7:54 AM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 AM EST Thu Feb 6 2020
GAZ023>025-034-035-045-061430-
Hall GA-Banks GA-Jackson GA-Barrow GA-DeKalb GA-Gwinnett GA-
754 AM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...BANKS...
JACKSON...BARROW...NORTHERN DEKALB AND GWINNETT COUNTIES UNTIL 930 AM
EST...
At 753 AM EST...a line of strong thunderstorms with very heavy
rainfall was along a line extending from Buford to Lakewood
Park...and moving northeast at 60 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas. Use extreme caution when driving
this morning and be prepared for possible flash flood
warnings.
Some locations in the path of these storms include
Atlanta, Gainesville, Lawrenceville, Decatur, Winder, Jefferson,
Commerce, Homer, Duluth, Sugar Hill, Snellville, Suwanee, Buford,
Lilburn, Chamblee, Norcross, Doraville, Clarkston, Braselton and
Auburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3446 8340 3432 8339 3426 8334 3420 8340
3416 8336 3404 8336 3400 8350 3391 8365
3389 8376 3393 8380 3380 8396 3368 8435
3380 8435 3400 8421 3399 8420 3405 8410
3418 8406 3420 8399 3427 8395 3449 8352
TIME...MOT...LOC 1253Z 232DEG 65KT 3414 8402 3369 8438Local storm report, Feb 6, 8:13 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 AM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM FLASH FLOOD AUSTELL 33.81N 84.63W
02/06/2020 COBB GA SOCIAL MEDIA
RECIEVED A SOCIAL MEDIA PHOTO SHOWING WATER FLOWING
ACROSS CAROL DRIVE.
&&
EVENT NUMBER FFC2000112
TVSpecial weather statement, Feb 6, 8:35 AM EST, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 AM EST Thu Feb 6 2020
GAZ013-014-020>022-032-033-061400-
Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Forsyth GA-
Pickens GA-
835 AM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...NORTH
FULTON...NORTHERN COBB...CHEROKEE...SOUTHEASTERN BARTOW...WESTERN
FORSYTH AND SOUTHEASTERN PICKENS COUNTIES UNTIL 900 AM EST...
At 834 AM EST...a line of strong thunderstorms was along a line
extending from near Lake Arrowhead to Oak Grove to Lost Mountain
Park...and moving northeast at 70 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and very heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain will exasperate
ongoing flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Canton, Cumming, Dawsonville, Sandy Springs, Roswell,
Alpharetta, Milton, Kennesaw, Woodstock, Acworth, Holly Springs,
Emerson, Ball Ground, Nelson, White, Waleska, Free Home, Buffington
and Hickory Flat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3454 8419 3431 8406 3403 8421 3390 8472
3395 8472 3395 8473 3404 8471 3429 8475
TIME...MOT...LOC 1334Z 239DEG 60KT 3428 8464 3408 8463 3394 8471
WIND...40MPHLocal storm report, Feb 6, 8:49 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 AM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM TSTM WND DMG 1 NNW MOUNTAIN PARK 34.10N 84.42W
02/06/2020 CHEROKEE GA EMERGENCY MNGR
A TREE FELL ON A HOME NEAR THE INTERSECTION OF
HEATHLAND DR AND HEATHLAND CT.
&&
EVENT NUMBER FFC2000113
TVSpecial weather statement, Feb 6, 8:49 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 AM EST Thu Feb 6 2020
GAZ031-041>043-061415-
Douglas GA-Haralson GA-Carroll GA-Paulding GA-
849 AM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGLAS...
SOUTHEASTERN HARALSON...NORTHERN CARROLL AND SOUTHERN PAULDING
COUNTIES UNTIL 915 AM EST...
At 848 AM EST...a strong thunderstorm was over Mount Zion, or 7 miles
west of Carrollton...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Douglasville, Carrollton, Villa Rica, Bremen, Temple, Hiram, Mount
Zion, Waco, Bowdon Junction, Bill Arp, Abilene, Winston, Lake
Val-Do-Mar, John Tanner State Park, Treasure Lake and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3357 8523 3369 8524 3389 8488 3384 8478
3367 8479
TIME...MOT...LOC 1348Z 237DEG 46KT 3362 8520
WIND...50MPHSpecial weather statement, Feb 6, 8:51 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
851 AM EST Thu Feb 6 2020
GAZ013>015-021>023-061415-
Hall GA-Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-Lumpkin GA-
851 AM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HALL...DAWSON...
EASTERN CHEROKEE...FORSYTH...SOUTHEASTERN PICKENS AND LUMPKIN
COUNTIES UNTIL 915 AM EST...
At 851 AM EST...a line of strong thunderstorms was along a line
extending from Nelson to Lathemtown to near Union Hill...and moving
northeast at 70 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain will exasperate
ongoing flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Cumming, Dahlonega, Dawsonville, Ball Ground, Nelson,
Free Home, Dougherty, Drew, Coal Mountain, Hightower, Juno, Matt,
Murrayville, Lathemtown, Tate, Turners Corner, War Hill Park, McKee
and Union Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3470 8389 3466 8387 3455 8386 3453 8383
3451 8384 3450 8379 3449 8378 3422 8391
3415 8426 3419 8426 3419 8433 3417 8435
3414 8436 3413 8439 3420 8439 3438 8448
TIME...MOT...LOC 1351Z 241DEG 61KT 3437 8436 3424 8433 3416 8438
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:40 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 50 min |
| Feb 5, 9:54 PM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Feb 6, 2:34 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Feb 6, 3:09 AM EST | Special Weather Statement | FFC | Gilmer, Gordon, Murray, Whitfield | 51 min |
| Feb 6, 4:43 AM EST | Special Weather Statement | FFC | Chattooga, Floyd | 32 min |
| Feb 6, 4:49 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Feb 6, 5:05 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Murray, Walker, Whitfield | 55 min |
| Feb 6, 5:07 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 23 min |
| Feb 6, 5:26 AM EST | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 49 min |
| Feb 6, 5:55 AM EST | Special Weather Statement | FFC | Dawson, Pickens | 35 min |
| Feb 6, 6:02 AM EST | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 58 min |
| Feb 6, 6:04 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 53 hr |
| Feb 6, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 40 min |
| Feb 6, 6:11 AM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Feb 6, 6:27 AM EST | Special Weather Statement | FFC | Paulding | 33 min |
| Feb 6, 6:38 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth, Pickens | 82 min |
| Feb 6, 6:40 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 80 min |
| Feb 6, 6:47 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 28 min |
| Feb 6, 7:09 AM EST | Special Weather Statement | FFC | Douglas | 36 min |
| Feb 6, 7:16 AM EST | River Flood Warning | FFC | Murray, Whitfield | 51 hr |
| Feb 6, 7:20 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 40 min |
| Feb 6, 7:28 AM EST | Areal Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 6 hr |
| Feb 6, 7:39 AM EST | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more | 6 hr |
| Feb 6, 7:42 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 33 min |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 6 hr |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Towns, Union | 6 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Feb 6, 7:53 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 37 min |
| Feb 6, 7:54 AM EST | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson | 96 min |
| Feb 6, 8:02 AM EST | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more | 6 hr |
| Feb 6, 8:12 AM EST | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more | 6 hr |
| Feb 6, 8:16 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 29 min |
| Feb 6, 8:35 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 25 min |
| Feb 6, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 8:49 AM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Feb 6, 8:51 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 24 min |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Catoosa | 55 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 10 days |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Chattooga | 32 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Floyd, Gordon | 11 days |
| Feb 6, 9:23 AM EST | Special Weather Statement | FFC | Cobb, Douglas, Forsyth, Fulton, Heard | 37 min |
| Feb 6, 9:29 AM EST | River Flood Warning | FFC | Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee | 38 min |
| Feb 6, 9:44 AM EST | Tornado Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 31 min |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Catoosa | 25 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 4 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 8 hr |
| Feb 6, 9:58 AM EST | Tornado Warning | FFC | Barrow, Jackson, Walton | 32 min |
| Feb 6, 10:17 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Rockdale | 28 min |
| Feb 6, 10:36 AM EST | Special Weather Statement | FFC | Madison | 9 min |
| Feb 6, 10:37 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 10:41 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Feb 6, 10:49 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 16 hr |
| Feb 6, 10:53 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 11:11 AM EST | River Flood Warning | FFC | Walker | 21 days |
| Feb 6, 11:20 AM EST | River Flood Warning | FFC | Dawson | 19 hr |
| Feb 6, 11:23 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Pike, Spalding, Troup | 52 min |
| Feb 6, 11:56 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 34 min |
| Feb 6, 11:57 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Feb 6, 12:03 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 27 min |
| Feb 6, 12:05 PM EST | River Flood Warning | FFC | Cherokee, Cobb | 9 hr |
| Feb 6, 12:08 PM EST | Special Weather Statement | FFC | Jasper, Morgan | 37 min |
| Feb 6, 12:13 PM EST | River Flood Warning | FFC | Banks | 21 days |
| Feb 6, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more | 35 min |
| Feb 6, 12:26 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Feb 6, 12:34 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 26 min |
| Feb 6, 12:35 PM EST | Tornado Warning | FFC | Putnam | 25 min |
| Feb 6, 12:36 PM EST | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 24 min |
| Feb 6, 12:45 PM EST | Tornado Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 30 min |
| Feb 6, 12:49 PM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 12:49 PM EST | Special Weather Statement | FFC | Dooly, Houston, Macon, Sumter | 26 min |
| Feb 6, 12:49 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Pike, Spalding | 26 min |
| Feb 6, 12:53 PM EST | Special Weather Statement | FFC | Monroe | 37 min |
| Feb 6, 12:55 PM EST | Tornado Warning | FFC | Greene, Putnam | 35 min |
| Feb 6, 12:56 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Feb 6, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 30 min |
| Feb 6, 1:10 PM EST | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 23 min |
| Feb 6, 1:11 PM EST | River Flood Warning | FFC | Cobb, Fulton | 20 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.